Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Hormonal IUD replaced with copper IUD. Bad smell after sex, stinking water discharge. Is it common?

I had a hormonal IUD removed after 10 years and replaced with a copper IUD on October 1. The first month of having it I had alot of itching and burning. After my period I felt ok. When I finished having my last period I had sex with my husband and there was a god awful fish smell. I douched to take care of the problem. It seemed to help for a day or two. Ever since then I have had a water discharge and smell awful, not quiet as strong as after sex. I feel like I can not even go to the gym. I m scared all the time that other people can smell me. Is this common?? I think I will just get it removed! I won t have sex know due to being terrified of the smell!!
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi,
It seems that you might be having some infection in your genital tract might be due to IUD.
Consult Gynaec and get examined.
If require your Gynaec will go for ultra sound.
ok and take care.
Answered: Fri, 16 Aug 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor